Nonlinear Supply Contracts, Exclusive Dealing, and Equilibrium Market Foreclosure

Shaffer, Greg and O'Brien, Daniel P. (1997) Nonlinear Supply Contracts, Exclusive Dealing, and Equilibrium Market Foreclosure. Journal of Economics & Management Strategy, 6 (4). pp. 755-785. ISSN 1530-9134

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences > Norwich Business School
Depositing User: Nicola Secker
Date Deposited: 01 Apr 2011 15:39
Last Modified: 21 Apr 2020 21:28
URI: https://ueaeprints.uea.ac.uk/id/eprint/27866
DOI:

Actions (login required)

View Item View Item